Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 607013, 12 pages
Research Article

A Deductive Approach towards Reasoning about Algebraic Transition Systems

1School of Computer and Information Technology, Beijing Jiaotong University, Beijing 100044, China
2Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China
3High Performance Network Lab, Institute of Acoustics, Chinese Academy of Sciences, Beijing 100190, China

Received 7 June 2015; Accepted 16 August 2015

Academic Editor: Krishnaiyan Thulasiraman

Copyright © 2015 Jun Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Fu, Jinzhao Wu, and Hongyan Tan, “A Deductive Approach towards Reasoning about Algebraic Transition Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 607013, 12 pages, 2015. doi:10.1155/2015/607013